# SDR DU4R20130722002

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N880DP
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND UPPER FLANGE OF CABIN FLOOR SUPPORT CRACKED AT BS 796 BL 0.
